# SDR DHL9980206C

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5540 · Rudder Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, RUDDER L/E INTERTIOR STIFFENER CRACKED, MARKED STA ZR DOT 3211.  REMOVED STIFFENER FROM RUDDER L/E INTERIOR AT STA ZR 105 IAW.  CLEANED DAMAGED AREA, NO CRACKS FOUND AFTER DYE PENETRANT TEST IAW NDT SPM PART 8.  TREATED & PRIMED STIFFENER.  OK TO INSTALL STIFFENER.  INSTALLED STIFFENER PER SRM 51-1-21 PAR 1 FIG 32.
